# SDR ASAA0210001

- Difficulty date: January 6, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 24C292592
- Condition: Out Of Adjust
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND GIRT BAR DIFFICULT TO ARM AND DISARM.  ADJUSTED CABLE AND LATCH ASSEMBLY THEN GIRT BAR ARMED NORMALLY.  (M)
